×

zbMATH — the first resource for mathematics

Found 53 Documents (Results 1–53)

100
MathJax
Izv. Math. 83, No. 3, 565-612 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 3, 158-212 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Izv. Math. 80, No. 5, 884-909 (2016); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 80, No. 5, 77-102 (2016).
MSC:  14J30 14E30 14E05
PDF BibTeX XML Cite
Full Text: DOI arXiv
Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. II: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-805-6/hbk; 978-89-6105-803-2/set). 271-294 (2014).
PDF BibTeX XML Cite
Chern, Shiing-Shen (ed.) et al., Contemporary trends in algebraic geometry and algebraic topology. Proceedings of the Wei-Liang Chow and Kuo-Tsai Chen memorial conference on algebraic geometry and algebraic topology, Tianjin, China, October 9–13, 2000. River Edge, NJ: World Scientific (ISBN 981-02-4954-3/hbk). Nankai Tracts Math. 5, 23-38 (2002).
MSC:  14J30 14M05 14E05
PDF BibTeX XML Cite
Bahturin, Yu. (ed.), Algebra. Proceedings of the international algebraic conference on the occasion of the 90th birthday of A. G. Kurosh, Moscow, Russia, May 25-30, 1998. Berlin: Walter de Gruyter. 301-317 (2000).
MSC:  14E30 14J30 14B05
PDF BibTeX XML Cite
Ciliberto, Ciro (ed.) et al., Classification of algebraic varieties. Algebraic geometry conference on classification of algebraic varieties, May 22-30, 1992, University of L’Aquila, L’Aquila, Italy. Providence, RI: American Mathematical Society. Contemp. Math. 162, 261-275 (1994).
Reviewer: M.Roczen (Berlin)
MSC:  14E30 14J50 14J29
PDF BibTeX XML Cite
Ciliberto, Ciro (ed.) et al., Classification of algebraic varieties. Algebraic geometry conference on classification of algebraic varieties, May 22-30, 1992, University of L’Aquila, L’Aquila, Italy. Providence, RI: American Mathematical Society. Contemp. Math. 162, 209-214 (1994).
Reviewer: M.Roczen (Berlin)
MSC:  14E30 14J30 14J10
PDF BibTeX XML Cite
Sov. Math., Dokl. 39, No. 3, 507-511 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 525-528 (1989).
Reviewer: F.L.Zak
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software